Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 355, NWS Pueblo, CO

August 14, 2025Crowley County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 14, 2025, 5:59 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2025, 5:59 PM MDT (23:59 UTC)
Expired
Aug 14, 2025, 6:34 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 53 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 12.0 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 445 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
445 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

669 
WUUS55 KPUB 142359
SVRPUB
COC025-061-150045-
/O.NEW.KPUB.SV.W.0355.250814T2359Z-250815T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
559 PM MDT Thu Aug 14 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  West central Kiowa County in southeastern Colorado...
  Northeastern Crowley County in southeastern Colorado...

* Until 645 PM MDT.

* At 559 PM MDT, a severe thunderstorm was located 11 miles north of
  Sugar City, or 28 miles north of La Junta, moving north at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  west central Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3831 10359 3830 10364 3833 10370 3852 10370
      3852 10351 3853 10350 3852 10339
TIME...MOT...LOC 2359Z 201DEG 23KT 3839 10362 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe
3 follow-up statements
523 
WWUS55 KPUB 150013
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
613 PM MDT Thu Aug 14 2025

COC025-061-150045-
/O.CON.KPUB.SV.W.0355.000000T0000Z-250815T0045Z/
Kiowa CO-Crowley CO-
613 PM MDT Thu Aug 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR WEST CENTRAL KIOWA AND NORTHEASTERN CROWLEY COUNTIES...

At 613 PM MDT, a severe thunderstorm was located 8 miles southwest of
Wild Horse Point, or 32 miles north of La Junta, moving north at 15
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of west
central Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3831 10359 3832 10361 3838 10369 3852 10365
      3852 10351 3853 10350 3852 10339
TIME...MOT...LOC 0013Z 200DEG 14KT 3845 10359 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
005 
WWUS55 KPUB 150028
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
628 PM MDT Thu Aug 14 2025

COC025-061-150045-
/O.CON.KPUB.SV.W.0355.000000T0000Z-250815T0045Z/
Kiowa CO-Crowley CO-
628 PM MDT Thu Aug 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR WEST CENTRAL KIOWA AND NORTHEASTERN CROWLEY COUNTIES...

At 627 PM MDT, a severe thunderstorm was located near Wild Horse
Point, or 37 miles north of La Junta, moving north at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of west
central Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3849 10349 3843 10357 3845 10365 3852 10365
      3852 10351 3853 10350 3852 10339
TIME...MOT...LOC 0027Z 198DEG 19KT 3853 10356 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
388 
WWUS55 KPUB 150034
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
634 PM MDT Thu Aug 14 2025

COC025-061-150044-
/O.CAN.KPUB.SV.W.0355.000000T0000Z-250815T0045Z/
Kiowa CO-Crowley CO-
634 PM MDT Thu Aug 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL KIOWA AND
NORTHEASTERN CROWLEY COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3849 10349 3843 10357 3845 10365 3852 10365
      3852 10351 3853 10350 3852 10339
TIME...MOT...LOC 0033Z 201DEG 23KT 3857 10354 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 5:13 PM MDT, 46 minutes earlier. Its key messages:

  • A slow increase in available moisture leading to increasing coverage of daily showers and thunderstorms into early next week.
  • At and above seasonal temperatures continues into early next week.
  • Drying and warming trend for the middle to end of next week.
Area forecast discussion, Aug 14, 5:13 PM MDT, 46 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
513 PM MDT Thu Aug 14 2025

.KEY MESSAGES...

- A slow increase in available moisture leading to increasing coverage
  of daily showers and thunderstorms into early next week.

- At and above seasonal temperatures continues into early next week.

- Drying and warming trend for the middle to end of next week.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 255 PM MDT Thu Aug 14 2025

Current water vapor imagery and upper air analysis is indicating
modest west to southwest flow aloft across the region, as upper
level ridging across the Rockies is slowly being pushed south and
east by a broad upper trough translating across the West Coast and
Intermountain West at this time. Blended total water vapor imagery
does indicate increased available moisture across the Southern
Rockies and into the Desert Southwest at this time. Regional radars
are indicating isolated to scattered showers and thunderstorms over
and near the higher terrain, with the best coverage across the
southeast mountains into the southern I-25 Corridor at this time.

For tonight...Latest SPC meso analysis has SBCape 500-1000 j/kg
across the higher terrain into the I-25 Corridor, with up to
1500 j/kg across the far southeast plains, with DCAPE of 1000-
2000 j/kg across the plains at this time. With a few more hours
of heating will keep chances of storms over and near the higher
terrain, but have also added slight pops to the plains through the
early evening, with the potential for storm development from
convective temperatures in the mid to upper 90s being reached,
well as from outflows from other convective development. Data
continues to indicate inverted v profiles, with the main threats
from storms being cloud to ground lightning and gusty outflow winds
of 50 to 60 mph. Otherwise, will see areas of smoke move across the
plains as showers and storms diminish with the loss of solar
heating. Skies to slowly clear through the overnight hours, with lows
warmer than previous nights, mainly in the 60s across the plains and
40s and 50s across the higher terrain.

For Tomorrow...Models continue to indicate the slow increase in
available moisture within the west to southwest flow aloft, leading
to better coverage of afternoon showers and and storms, with the
best coverage expected along and west of the Continental Divide.
Soundings do indicate less inverted v profiles, with better chances
of wetting rains, leading to no expected Fire Weather Highlights
tomorrow. With slight cooling aloft, will see temperatures a few
degrees cooler than today, warmest across the far southeast plains,
where highs around the century mark are still forecast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 321 AM MDT Thu Aug 14 2025

Models continue to be in decent agreement with the evolution of
the upper pattern through the extended period. The main
differences are in the individual waves moving across Colorado,
mainly focused on Saturday.

Friday night through Sunday...upper level high pressure will sit
across the Missouri Valley, which will begin to retrograde back
west by early next week. Southerly monsoonal flow and embedded
energy lifting across Colorado will lead to shower and
thunderstorms Saturday and Sunday. The main model differences
continue to be Saturday, with the GFS relatively dry over the
Mountains, while the rest of the guidance (ECMWF, Canadian,
ICON, NBM and ECMWF AI) develop decent shower and thunderstorm
coverage along the Continental Divide Saturday afternoon. Given
the consensus of the solutions, kept precipitation chances high
on Saturday and Saturday evening. The main thunderstorm threats
will be lightning, gusty outflow winds and brief heavy rainfall.
Given the southerly flow, expect storm motions to keep
thunderstorms mainly across the higher terrain, with a few
moving in the adjacent Plains.

On Sunday, the upper high will begin to influence the area as it
shifts westward. Another upper wave embedded in the southerly
flow will lead to another round of afternoon and evening showers
and thunderstorms. Model guidance again focuses activity across
the higher terrain, including the Raton Mesa. This activity
will likely spread eastward into the adjacent plains during the
evening before dissipating after sunset.

Monday through Tuesday...the upper level high will be transiting
Colorado during the early part of the week. Low level flow will
shift northeasterly and flow aloft transitions northerly.
Moisture will advect into the Plains and allow shower and
thunderstorm activity to be a bit more widespread. Initial
development is forecast over the Mountains with the focus
shifting into the Eastern Mountains.

Wednesday into Thursday...the upper high will continue to track
west, setting up over the Four Corners region by mid to late
week. Drier air will wrap around the upper high, with less
shower and thunderstorm activity expected during this period.

Overall, temperatures will remain hot across the region, with
80s and 90s for the lower elevations each day, while the San
Luis Valley reaches into the 80s.  Mozley

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 511 PM MDT Thu Aug 14 2025

Isold shra/-tsra with some gusty winds will be possible in and
around the 3 taf sites, KPUB, KALS and KCOS early this evening
and then should dissipate. Cant rule out islod -tsra late
tomorrow afternoon tomorrow, but confidence is low. Otherwise
expect VFR at the 3 taf sites for the next 24 hours. Winds will
be primarily diurnally driven.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 10 PM MDT this evening for COZ220-222-
223-225.

&&

SHORT TERM...MW
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, Aug 14, 11:48 AM MDT, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1148 AM MDT Thu Aug 14 2025

COZ058>089-093>099-151800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Thu Aug 14 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered high based thunderstorms will be possible
this afternoon into the early evening, with the greatest coverage
expected to be over and near the higher terrain. Storms that
manage to develop will be capable of producing cloud to ground
lightning and gusty outflow winds to 50 mph, with little if any
measurable rainfall expected. Showers and storms will dissipate
after sunset.

Fire starts from lightning will be a notable risk this afternoon
over the higher terrain, and conditions will be favorable for rapid
fire spread and intensification, especially near any gusty outflow.
Please exercise caution over and near the higher terrain, and avoid
any actions that could start a fire.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Near daily afternoon and evening thunderstorms will be possible
Friday through Wednesday, mainly across the higher terrain.
Lightning, gusty outflow winds and brief heavy rainfall will
accompany thunderstorms. The most widespread coverage appears to
be Tuesday and Wednesday, with thunderstorm activity spreading
from the Mountains, across the Plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

23/88

In the hours before

Special weather statement, Aug 14, 4:15 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
415 PM MDT Thu Aug 14 2025

COZ093-142245-
La Junta Vicinity/Otero County CO-
415 PM MDT Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OTERO COUNTY THROUGH 445
PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm over
Timpas, or 15 miles southwest of La Junta, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Timpas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3778 10366 3776 10379 3794 10391 3799 10362
TIME...MOT...LOC 2215Z 172DEG 14KT 3783 10375

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Aug 14, 4:49 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT Thu Aug 14 2025

COZ089-093-142315-
Crowley County CO-La Junta Vicinity/Otero County CO-
449 PM MDT Thu Aug 14 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL OTERO AND SOUTHEASTERN
CROWLEY COUNTIES THROUGH 515 PM MDT...

At 448 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Junta to near Swink to near Timpas.
Movement was north at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Cheraw, and Timpas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3820 10352 3807 10374 3795 10388 3779 10380
      3787 10362 3801 10346
TIME...MOT...LOC 2248Z 178DEG 9KT 3803 10353 3795 10365 3785 10377

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, Aug 14, 5:20 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Thu Aug 14 2025

COZ089-093-142345-
Crowley County CO-La Junta Vicinity/Otero County CO-
520 PM MDT Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OTERO AND SOUTH
CENTRAL CROWLEY COUNTIES THROUGH 545 PM MDT...

At 520 PM MDT, Doppler radar was tracking a strong thunderstorm near
Rocky Ford, or 13 miles west of La Junta, moving northwest at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Ford and Manzanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3809 10368 3799 10374 3801 10397 3819 10388
TIME...MOT...LOC 2320Z 115DEG 11KT 3806 10378

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Aug 14, 5:22 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
522 PM MDT Thu Aug 14 2025

COZ089-150000-
Crowley County CO-
522 PM MDT Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CROWLEY COUNTY
THROUGH 600 PM MDT...

At 522 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Forder, or 34 miles east of Pueblo Airport. This
thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northwestern
Crowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3852 10392 3851 10381 3839 10384 3842 10400
      3852 10397
TIME...MOT...LOC 2322Z 020DEG 1KT 3846 10391

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Aug 14, 5:28 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
528 PM MDT Thu Aug 14 2025

COZ089-093-150000-
Crowley County CO-La Junta Vicinity/Otero County CO-
528 PM MDT Thu Aug 14 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OTERO AND
SOUTHEASTERN CROWLEY COUNTIES THROUGH 600 PM MDT...

At 528 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sugar City to near Rocky Ford. Movement
was north at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ordway, Sugar City, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3836 10361 3819 10389 3809 10371 3820 10357
TIME...MOT...LOC 2328Z 159DEG 5KT 3819 10364 3811 10374

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Aug 14, 5:54 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
554 PM MDT Thu Aug 14 2025

COZ089-095-150030-
Crowley County CO-Western Kiowa County CO-
554 PM MDT Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL KIOWA AND
NORTHEASTERN CROWLEY COUNTIES THROUGH 630 PM MDT...

At 554 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Sugar City, or 25 miles north of La Junta, moving
north at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of west central Kiowa
and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3832 10357 3831 10365 3832 10369 3849 10374
      3847 10342
TIME...MOT...LOC 2354Z 188DEG 10KT 3834 10362

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 1:55 PM MDTSpecial Weather StatementPUBEl Paso35 min
Aug 14, 1:59 PM MDTSpecial Weather StatementPUBHuerfano31 min
Aug 14, 3:15 PM MDTSpecial Weather StatementPUBOtero30 min
Aug 14, 3:41 PM MDTSpecial Weather StatementPUBLas Animas34 min
Aug 14, 3:52 PM MDTSpecial Weather StatementPUBLas Animas23 min
Aug 14, 4:15 PM MDTSpecial Weather StatementPUBOtero30 min
Aug 14, 4:49 PM MDTSpecial Weather StatementPUBOtero26 min
Aug 14, 5:20 PM MDTSpecial Weather StatementPUBCrowley25 min
Aug 14, 5:22 PM MDTSpecial Weather StatementPUBCrowley38 min
Aug 14, 5:28 PM MDTSpecial Weather StatementPUBCrowley32 min
Aug 14, 5:54 PM MDTSpecial Weather StatementPUBCrowley36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.